# SDR SWAA2025012378751

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#64 A-043 AFT CABIN WET AREA FLOOR SUPPORT (T BEAM) CORRODED AT NUTPLATE HOLE STA 947+4' LBL 19 WL 208<[01] REMOVED CORROSION ON AFT CABIN WET AREA FLOOR SUPPORT (T BEAM) AT NUTPLATE HOLE STA 947+4'; FOND TO BE OUT OF LIMITS ORIGINAAL T .080'; LOSS .038'; REMAINING .042'. ; LOCATED;DRILLED; INSTALLED NEW P/N: 147A5676-1 AND AAR TAG# A282019 I.A.W. DWG 147A5650 REV: A; SRM 51-40-02; SRM 51-40-05.;[02] VERIFIED ITEM 1 C/W;[03] AUDIT C/W
